# SDR USAA20090827SB142

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE LEFT OVERWING EMERGENCY LIGHT HAD 1 OF 2 LIGHTS INOPERATIVE.  MAINTENANCE CLEANED THE CONTACTS AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
